Translator Disclaimer
2000 Global positive solution branches of positone problems with nonlinear boundary conditions
Kenichiro Umezu
Differential Integral Equations 13(4-6): 669-686 (2000).

Abstract

In this paper we consider a class of semilinear elliptic boundary value problems with nonlinear boundary conditions. The continuation method or the implicit function theorem is used to prove the existence of smooth branches of positive solutions. The characterization of the branches, and the uniqueness and asymptotic behavior of positive solutions are also studied by using some comparison principles with semilinear elliptic boundary value problems with linear boundary conditions.

Citation

Download Citation

Kenichiro Umezu. "Global positive solution branches of positone problems with nonlinear boundary conditions." Differential Integral Equations 13 (4-6) 669 - 686, 2000.

Information

Published: 2000
First available in Project Euclid: 21 December 2012

zbMATH: 0983.35051
MathSciNet: MR1750045

Subjects:
Primary: 35J65
Secondary: 35B32

Rights: Copyright © 2000 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.13 • No. 4-6 • 2000
Back to Top